Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 2


Different Method Estimations of the Three Parameters of Exponentiated Gompertz Distribution

PP: 705-710
Hanaa H. Abu-Zinadah, Anhar S. Al-Oufi,
This article discusses the maximum likelihood, least squares, weighted least squares, and percentiles estimates of three parameters of an exponentiated Gompertz distribution based on complete sample. By using the mean square error through Monte Carlo simulation, this study compares the performances of estimates. Real data set is used as an example of the methods of estimations for the three parameters of exponentiated Gompertz distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved